# SDR 98ZZZX4026

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: IBM Corporation Flight Operations, repair station CW1R075K
- Aircraft: N790L
- Make and model: Amd FALCON2000
- Aircraft serial: 15
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 53181
- Condition: Failed
- Location: Te Flap
- Part time: 1,747 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP DRIVE FAILED CAUSING UNSYMMETRICAL FLAP DEPLOYMENT INDUCING A CONTROLLABLE ROLL MOMENT.  SUBMITTER SUGGESTED CAUSE AS PREMATURE WEAR.
